| Model Number |
LEAD3005-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Paralysis (1997); Thrombus (2101)
| Date of Event |
06/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was explanted but not returned.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that a clot formed at the lead site and the patient developed partial paralysis of her lower extremities.The device was explanted and the patient is recovering in the icu.There have been no reports of further complications regarding this event.